Blocking sets which are preserved by transitive collineation groups.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 567-592
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1992__4_6_141692,
author = {M. Biliotti and Gabor Korchmaros},
title = {Blocking sets which are preserved by transitive collineation groups.},
journal = {Forum mathematicum},
pages = {567--592},
year = {1992},
volume = {4},
number = {6},
zbl = {0768.51008},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141692/}
}
M. Biliotti; Gabor Korchmaros. Blocking sets which are preserved by transitive collineation groups.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 567-592. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141692/